| Model Number |
EVOLUTFX-34 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to the size of the 34 millimeter (mm) valve.It was noted that there was no misload identified during loading.Upon the first deployment attempt, an infold was observed and the valve was recaptured.It was noted that the target implant depth when the infold occurred was 3 mm.Subsequently, the system was withdrawn from the patient.A new 34 mm valve and new delivery catheter system (dcs) were used to complete the procedure.
Additional Manufacturer Narrative
Continuation of d10: product id: {d-evolutfx-34}; product lot/serial number: {(b)(6)}; product type: {0195-heartvalves}; implant date: {n/a}; explant date: {n/a}.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.